Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

What does painful boil on the labia majoria indicate and what medicines should I take to redice pain ?

hello I m suffering from a boil that has formed on my labia majoria 2 days ago .it is very much painful i applied dettol n took ibuprofen too but still m through pain what is this n how can i manage lessening the pain plz help
Asked On : Fri, 17 Jun 2011
Answers:  3 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
hi
welcome to healthcaremagic forum
if it is simple boil then there is no problem agood antibiotic and an antiinflamatory medicine will clear that but if it is a bartholin's cyst then it has to be removed so you have to be examined by a gynecologist
Answered: Sat, 18 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
If pain is severe and did not subside by ibuprofen than you have to take proper oral antibiotic under gynecologist advice.
Answered: Sat, 18 Jun 2011
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
hello,tab ibuprofen alone is not enough to controal pain,take tab paracetamol500 1bd with it.otherwise you can take ULTRACET-SEMI,1BD.APPLY OINTMENT,NEOSPRIN(OPTHMALIC) OVER IT AS IT CAN BE SAFELY APPLIED OVER MUCOUS MEMB&EYE,EAR.CONSULT GYNAECOLOGIST IS BETTER FOR FURTHER EVALUATION.TAKE CARE.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor